# SDR V9B2003F00004

- Difficulty date: November 24, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N120LJ
- Make and model: Lear 55LEAR
- Aircraft serial: 120
- Engine: Garrtt TFE7313
- System (JASC): 2612 · Fire Detection
- Part: Warning Light
- Condition: Illuminated
- Location: Rt Engine Fire
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, A

## Discrepancy

PILOT REPORTED MASTER WARNING LIGHT TO RT ENGINE FIRE LIGHT CAME ON AFTER TAKE-OFF.  THE POWER WAS REDUCED AS OUTLINED IN THE AFM BUT THE FIRE LIGHT DID NOT GO OUT.  THE FIRE EXTINGUISHER WAS FIRED AND THE PILOT RETURNED TO THE AIRPORT.
